Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

HuskyChef

Weird red rash looking moustache

Recommended Posts

So I used this la Roche lossy thing for marks like 3 months after my second course of accutane and I think it might have burned my skin..  This was like 6 months ago.. my face is fine now but I have quite distinct redness where my non existent moustache would be.. my doctor gave me fucidin first..didn't work. Now I'm using Daktacort and this seems to be making it redder. It's really really annoying me!  I remember at first when I had it there was little loads of under the skin headless spots in the area if you looked up close..they're gone now and it's just a red rash looking thing in the area.

Any help would be much appreciated,
Thanks!

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×